RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1965, Volume 165, Number 6, Pages 1235–1237 (Mi dan31956)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On non-self-adjoint ordinary differential operators of the second order

Allan M. Krall

University of Pennsylvania, USA

Full text: PDF file (418 kB)

Bibliographic databases:

Document Type: Article
Presented: L. S. Pontryagin
Received: 27.05.1965

Citation: Allan M. Krall, “On non-self-adjoint ordinary differential operators of the second order”, Dokl. Akad. Nauk SSSR, 165:6 (1965), 1235–1237

Citation in format AMSBIB
\Bibitem{Kra65}
\by Allan~M.~Krall
\paper On non-self-adjoint ordinary differential operators of the second order
\jour Dokl. Akad. Nauk SSSR
\yr 1965
\vol 165
\issue 6
\pages 1235--1237
\mathnet{http://mi.mathnet.ru/dan31956}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0190415}
\zmath{https://zbmath.org/?q=an:0143.16502}


Linking options:
  • http://mi.mathnet.ru/eng/dan31956
  • http://mi.mathnet.ru/eng/dan/v165/i6/p1235

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. A. Kozhukhar', “Point spectrum of singular nonselfadjoint differential operators”, Funct. Anal. Appl., 25:3 (1991), 227–228  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:16
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019